# SDR RRXA000849

- Difficulty date: February 25, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO THE FITTING WHEEL WELL UPPER SURFACE BETWEEN STA 960 TO 980 RT. Z AXIS -9, RBL -40, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED FITTING FROM 7075-T6 AND INSTALLED IAW DC-8 SRM 51-1-21, 51-1-20D AND DOUGLAS DWG NR 3540887.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
